# SDR CA001002002

- Difficulty date: September 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) BOTH STABILIZER TRIM CHANNEL NR 1 AND 2 AND MACH TRIM DISENGAGED UPON LANDING.EVENT: WOULD NOT REST (LANDING WAS UNEVENTFUL, NO EMERGENCY DECLARATION).  ON CLIMB OUT THROUGH 2000 FEET, THE STAB / MACH TRIM CAUTION MESSAGE APPEARED. RESET SYSTEM TWICE. RETURNED TO DEPARTURE AIRPORT, LANDING WAS UNEVENTFUL.  REPLACED THE MACH TRIM / STAB CONTROL PANEL, REPLACED THE STABILIZER ACTUATOR AND MCU, A/C RETURNED TO SERVICE
